Someone said that may be a wise decision since it is the heart and vascular system. I am so scared! My blood pressure is out of control and my primary doctor seems to be unable to find the right medication. It will be perfect in the morning for a few hours and by mid morning or early afternoon it's sky high and I have to take a Clonidine to lower it quickly. In fact that used to be my primary, but it stopped working when taking it three times a day. Let's not talk about the hair loss! Now I'm on Divovan 160 mg, Procardia(sp) 90 mg with the clonidine in between. That's three meds! I've been on an Ace Inhibitor, which I had an allergic reaction a few years back, so that's one class of meds I'm barred from. Next was a beta blocker and it kept me dizzy, but there are others in that class that might work. Hydrochlorothiazide elevates my blood sugar and I'm taking great pains not to become a diabetic since it runs in the family. So there goes another class down the drain. I'm running out of options. I'm not overweight, and I watch my salt intake. I should be exercising. For the last few days, my heart has been racing when my pressure became elevated, even while lying down. Now, even after the clonidine and I get a normal reading, I feel panic because I fear I'll have a stroke from this rollercoaster ride. I'm running in the red all the time, medically and emotionally. I feel so helpless.
Hi. This does sound scary. So I shall tell,you what my doc,said when I started having problems. " get thee to a doctor or ER immediately." you may well have a sudden stroke or heart attack. Not only is this not normal but so many things can go wrong and none are good.
Ok - you fear some medicine is going to get you in a dangerous situation.
I bet you have people in your life who want you well. Go. You would take a friend, right?
Keep posted and don't worry about one drug or another. We are all different and the success cases are not here to let you know all the good that is done. Stay strong and get taken care of. You will be so much happier, safer, and have a good story to share.
My love goes with you. Please take care of you. There is only one you for this world.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2012 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 7 Mar 2015 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
Metoprolol - I hate metropolol T. I can't get my heart rate above 120, my stomach constantly hurts,?
Posted 27 Oct 2015 • 1 answer